BibTeX record journals/cagd/XuY14

download as .bib file

@article{DBLP:journals/cagd/XuY14,
  author       = {Guoliang Xu and
                  Xuyang Yang},
  title        = {Construction of several second- and fourth-order geometric partial
                  differential equations for space curves},
  journal      = {Comput. Aided Geom. Des.},
  volume       = {31},
  number       = {2},
  pages        = {63--80},
  year         = {2014},
  url          = {https://doi.org/10.1016/j.cagd.2013.12.005},
  doi          = {10.1016/J.CAGD.2013.12.005},
  timestamp    = {Mon, 28 Aug 2023 21:38:31 +0200},
  biburl       = {https://dblp.org/rec/journals/cagd/XuY14.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}